| Catalog Number |
121887652 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to remove broken ceramic liner.
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate report of 1818910-2018-66365.1818910-2018-66392 is being retracted as it is a report duplication.1818910-2018-66365 will be kept for investigation purposes.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.